Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 5, 2251–2782
Issue 4, 1693–2250
Issue 3, 1115–1691
Issue 2, 549–1114
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
 
Author index
To appear
 
Other MSP journals
Tropical $\psi$ classes

Renzo Cavalieri, Andreas Gross and Hannah Markwig

Geometry & Topology 26 (2022) 3421–3524
DOI: 10.2140/gt.2022.26.3421
Bibliography
1 D Abramovich, L Caporaso, S Payne, The tropicalization of the moduli space of curves, Ann. Sci. Éc. Norm. Supér. 48 (2015) 765 MR3377065
2 L Allermann, J Rau, First steps in tropical intersection theory, Math. Z. 264 (2010) 633 MR2591823
3 E Arbarello, M Cornalba, Combinatorial and algebro-geometric cohomology classes on the moduli spaces of curves, J. Algebraic Geom. 5 (1996) 705 MR1486986
4 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
5 B Bertrand, E Brugallé, G Mikhalkin, Tropical open Hurwitz numbers, Rend. Semin. Mat. Univ. Padova 125 (2011) 157 MR2866125
6 L J Billera, S P Holmes, K Vogtmann, Geometry of the space of phylogenetic trees, Adv. in Appl. Math. 27 (2001) 733 MR1867931
7 E Brugallé, I Itenberg, G Mikhalkin, K Shaw, Brief introduction to tropical geometry, from: "Proceedings of the Gökova Geometry–Topology Conference 2014" (editors S Akbulut, D Auroux, T Önder), GGT (2015) 1 MR3381439
8 E Brugallé, G Mikhalkin, Floor decompositions of tropical curves: the planar case, from: "Proceedings of Gökova Geometry–Topology Conference 2008" (editors S Akbulut, T Önder, R J Stern), GGT (2009) 64 MR2500574
9 L Caporaso, Algebraic and tropical curves: comparing their moduli spaces, from: "Handbook of moduli, I" (editors G Farkas, I Morrison), Adv. Lect. Math. 24, International (2013) 119 MR3184163
10 L Caporaso, Gonality of algebraic curves and graphs, from: "Algebraic and complex geometry" (editors A Frühbis-Krüger, R N Kloosterman, M Schütt), Springer Proc. Math. Stat. 71, Springer (2014) 77 MR3278571
11 L Caporaso, Recursive combinatorial aspects of compactified moduli spaces, from: "Proceedings of the International Congress of Mathematicians" (editors B Sirakov, P N d Souza, M Viana), World Sci. (2018) 635 MR3966783
12 D Cartwright, Combinatorial tropical surfaces, preprint (2015) arXiv:1506.02023
13 R Cavalieri, M Chan, M Ulirsch, J Wise, A moduli stack of tropical curves, Forum Math. Sigma 8 (2020) MR4091085
14 R Cavalieri, H Markwig, D Ranganathan, Tropicalizing the space of admissible covers, Math. Ann. 364 (2016) 1275 MR3466867
15 S Flossmann, Tropical intersection theory on n, preprint (2014) arXiv:1405.5018
16 S Fomin, G Mikhalkin, Labeled floor diagrams for plane curves, J. Eur. Math. Soc. 12 (2010) 1453 MR2734349
17 G François, J Rau, The diagonal of tropical matroid varieties and cycle intersections, Collect. Math. 64 (2013) 185 MR3041763
18 G Francois, S Hampe, Universal families of rational tropical curves, Canad. J. Math. 65 (2013) 120 MR3004460
19 W Fulton, B Sturmfels, Intersection theory on toric varieties, Topology 36 (1997) 335 MR1415592
20 A Gathmann, M Kerber, H Markwig, Tropical fans and the moduli spaces of tropical curves, Compos. Math. 145 (2009) 173 MR2480499
21 A Gathmann, H Markwig, Kontsevich’s formula and the WDVV equations in tropical geometry, Adv. Math. 217 (2008) 537 MR2370275
22 E Gawrilow, M Joswig, polymake: a framework for analyzing convex polytopes, from: "Polytopes: combinatorics and computation" (editors G Kalai, G M Ziegler), DMV Sem. 29, Birkhäuser (2000) 43 MR1785292
23 A Gibney, D Maclagan, Equations for Chow and Hilbert quotients, Algebra Number Theory 4 (2010) 855 MR2776876
24 C Goldner, Counting tropical rational curves with cross-ratio constraints, Math. Z. 297 (2021) 133 MR4204688
25 A Gross, Correspondence theorems via tropicalizations of moduli spaces, Commun. Contemp. Math. 18 (2016) MR3477404
26 A Gross, Intersection theory on tropicalizations of toroidal embeddings, Proc. Lond. Math. Soc. 116 (2018) 1365 MR3816384
27 A Gross, F Shokrieh, A sheaf-theoretic approach to tropical homology, preprint (2019) arXiv:1906.09245
28 M Gross, B Siebert, Mirror symmetry via logarithmic degeneration data, I, J. Differential Geom. 72 (2006) 169 MR2213573
29 S Hampe, a-tint : a polymake extension for algorithmic tropical intersection theory, European J. Combin. 36 (2014) 579 MR3131916
30 I Itenberg, L Katzarkov, G Mikhalkin, I Zharkov, Tropical homology, Math. Ann. 374 (2019) 963 MR3961331
31 P Jell, J Rau, K Shaw, Lefschetz (1,1)–theorem in tropical geometry, Épijournal Géom. Algébrique 2 (2018) MR3894860
32 Z. Jin, Tropical intersection theory on moduli stack of curve coverings, PhD thesis, University of Cambridge (2019)
33 M M Kapranov, Chow quotients of Grassmannians, I, from: "I M Gelfand Seminar" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 29 MR1237834
34 E Katz, Tropical intersection theory from toric varieties, Collect. Math. 63 (2012) 29 MR2887109
35 M Kerber, H Markwig, Counting tropical elliptic plane curves with fixed j–invariant, Comment. Math. Helv. 84 (2009) 387 MR2495799
36 M Kerber, H Markwig, Intersecting Psi-classes on tropical 0,n, Int. Math. Res. Not. 2009 (2009) 221 MR2482115
37 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 335 MR1363062
38 G Mikhalkin, Enumerative tropical algebraic geometry in 2, J. Amer. Math. Soc. 18 (2005) 313 MR2137980
39 G Mikhalkin, Tropical geometry and its applications, from: "International Congress of Mathematicians" (editors B Sirakov, P N d Souza, M Viana), Eur. Math. Soc. (2006) 827
40 G Mikhalkin, Moduli spaces of rational tropical curves, from: "Proceedings of Gökova Geometry–Topology Conference 2006" (editors S Akbulut, T Önder, R J Stern), GGT (2007) 39
41 G. Mikhalkin, J. Rau, Tropical geometry, book project (2020)
42 G Mikhalkin, I Zharkov, Tropical curves, their Jacobians and theta functions, from: "Curves and abelian varieties" (editors V Alexeev, A Beauville, C H Clemens, E Izadi), Contemp. Math. 465, Amer. Math. Soc. (2008) 203 MR2457739
43 G Mikhalkin, I Zharkov, Tropical eigenwave and intermediate Jacobians, from: "Homological mirror symmetry and tropical geometry" (editors R Castaño-Bernard, F Catanese, M Kontsevich, T Pantev, Y Soibelman, I Zharkov), Lect. Notes Unione Mat. Ital. 15, Springer (2014) 309 MR3330789
44 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
45 D Ranganathan, Skeletons of stable maps, II : superabundant geometries, Res. Math. Sci. 4 (2017) MR3657349
46 D Ranganathan, K Santos-Parker, J Wise, Moduli of stable maps in genus one and logarithmic geometry, I, Geom. Topol. 23 (2019) 3315 MR4046967
47 D Ranganathan, K Santos-Parker, J Wise, Moduli of stable maps in genus one and logarithmic geometry, II, Algebra Number Theory 13 (2019) 1765 MR4017534
48 J Rau, Intersections on tropical moduli spaces, Rocky Mountain J. Math. 46 (2016) 581 MR3529085
49 K M Shaw, A tropical intersection product in matroidal fans, SIAM J. Discrete Math. 27 (2013) 459 MR3032930
50 K Shaw, Tropical surfaces, preprint (2015) arXiv:1506.07407
51 D E Speyer, Tropical geometry, PhD thesis, University of California, Berkeley (2005) MR2707751
52 D E Speyer, Parameterizing tropical curves, I : Curves of genus zero and one, Algebra Number Theory 8 (2014) 963 MR3248991
53 D Speyer, B Sturmfels, The tropical Grassmannian, Adv. Geom. 4 (2004) 389 MR2071813
54 J Tevelev, Compactifications of subvarieties of tori, Amer. J. Math. 129 (2007) 1087 MR2343384
55 C. Torchiani, Enumerative geometry of rational and elliptic tropical curves in m, PhD thesis, Universität Kaiserslautern (2014)
56 I Tyomkin, Tropical geometry and correspondence theorems via toric stacks, Math. Ann. 353 (2012) 945 MR2923954
57 I Tyomkin, Enumeration of rational curves with cross-ratio constraints, Adv. Math. 305 (2017) 1356 MR3570161
58 M Ulirsch, Functorial tropicalization of logarithmic schemes: the case of constant coefficients, Proc. Lond. Math. Soc. 114 (2017) 1081 MR3661346
59 M Ulirsch, A non-Archimedean analogue of Teichmüller space and its tropicalization, Selecta Math. (N.S.) 27 (2021) MR4265944
60 R Vakil, The moduli space of curves and Gromov–Witten theory, from: "Enumerative invariants in algebraic geometry and string theory" (editors K Behrend, M Manetti), Lecture Notes in Math. 1947, Springer (2008) 143 MR2493586
61 E Witten, Two-dimensional gravity and intersection theory on moduli space, from: "Surveys in differential geometry" (editors H B Lawson Jr., S T Yau), Lehigh Univ. (1991) 243 MR1144529
62 B Zimmermann, Finite groups of outer automorphisms of free groups, Glasgow Math. J. 38 (1996) 275 MR1417356